# SDR SWAA2022030373527

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND EDGE DAMAGE ON FSD CUTOUT FWD FRAME ON FITTING FOR FSD UPPER HINGE CUTOUT; LOCATED AT BS 295 STR 10R (MARKED) / [01] REQUEST NDI FOR END OF CRACK;[09] LOCATED AND DRILLED NEW FSD UPPER HINGE BOX I.A.W SRM 51-40-05-0G-0 AND BOEING DWGS 141A8353;141A8350;141A6504 OK TO INSTALL.[14] INSTALLED 100% TEMPORARY AND PERMANENT FASTENER ON REPAIR AREA BEFORE SQUEEZE OUT TIME I.A.W SOPM 20-50-19;[15] VERIFIED CORRECTIVE ACTION #14;[16] OK TO INSTALL STUB FRAME.;[17] VERIFIED CORRECTIVE ACTION 16; OK TO INSTALL GIVEN.;[18] INSTALLED NEW UPPER HINGE BOX I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 141A8353;141A8350;141A6504;141A8370.;[19] INSTALLED UPPER HINGE PANEL 141A8359-2 BS294 STR 10 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8350;141A8370.;[20] INSTALLED UPPER STUB FRAME BS294 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8370;141A8350;141A8350;[21] INSTALLED SPLICE FRAME TO INTERCOSTAL BS294 STR 10 I.A.W SRM 51-40-02-0G-0 BOEING DWG 141A8370;141A8350;[22] VERIFIED RII CORRECTIVE ACTIONS 18;19;20 AND 21.;[23] INSTALLED FSD UPPER AND FWD CUTOUT LINER RETAINER I.A.W SRM 51-40-02-OG-0 AND AMM 25-21-35-420-801;[24] REMOVED AND REPLACED FSD UPPER HINGE BOX BS295 STR10 I.A.W. SRM 51-40-02-0G-0 AND BOEING DWGS 141A8353;141A8350;141A6504;141A8370;[25] VERIFIED CORRECTIVE ACTIONS 23 AND 24. RII BUYBACK ACCOMPLISHED ON CORRECTIVE ACTION 22.
